# SDR RAIA9909012

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- Engine: Garrtt TPE33112UA
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Valve
- Part number: 8974575
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7040-COU- RIGHT ENGINE TTL TEST FAILED.  MAINTENANCE REPLACED THE FUEL BY-PASS VALVE FOR THE RIGHT ENGINE.
